MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2025-266295

Медицинская библиотека · BMJ case reports · 2025

Daptomycin and acute lung injury: recognising drug-induced eosinophilic pneumonia.

Utley Lynn Marie, Larsen Sara, Goldberg Tyler, Barjasteh Tina

СтатьяКлинический случайПеревод в очереди

Аннотация

Daptomycin-induced eosinophilic pneumonia (DIEP) is a rare medication adverse event that can lead to severe respiratory distress and clinical decompensation. Herein, we report a man in his 70s who was being treated with outpatient intravenous daptomycin for foot osteomyelitis and presented with fevers and shortness of breath. His clinical exam and imaging favoured an infectious pneumonia. However, the patient's respiratory and clinical status continued to decline despite broad-spectrum antibiotics. A diagnosis of DIEP was established by elevated peripheral eosinophil count and >25% eosinophils on bronchoalveolar lavage. The patient's clinical status improved after discontinuing daptomycin and initiating systemic corticosteroid therapy.

Для цитирования: Utley Lynn Marie, Larsen Sara, Goldberg Tyler, Barjasteh Tina. Daptomycin and acute lung injury: recognising drug-induced eosinophilic pneumonia.. BMJ case reports. 2025. DOI: 10.1136/bcr-2025-266295.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.